Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Brownian motion in a wedge with variable skew reflection

Author: L. C. G. Rogers
Journal: Trans. Amer. Math. Soc. 326 (1991), 227-236
MSC: Primary 60J65
MathSciNet review: 1008701
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Does planar Brownian motion confined to a wedge by skew reflection on the sides approach the vertex of the wedge? This question has been answered by Varadhan and Williams in the case where the direction of reflection is constant on each of the sides, but here we address the question when the direction reflected is allowed to vary. A necessary condition, and a sufficient condition, are obtained for the vertex to be reached. The conditions are of a geometric nature, and the gap between them is quite small.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J65

Retrieve articles in all journals with MSC: 60J65

Additional Information

Keywords: Brownian motion with skew reflection, conformal transformation, recurrence, transience
Article copyright: © Copyright 1991 American Mathematical Society